Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On LIsinopril, shaved head, always red on my forehead, cheeks and nose. Is this related to the lisinopril?

I m on 20 MG LIsinopril . I have a shaved head and I am always red on my head, especially the forehead , cheeks and nose . I feel like I have a bad sunburn , but have not been directly in the sun. I usually where a hat. This has been going on for a couple of years and no one can tell me why I am flushed all the time. Is this related to the lisinopril?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Dear customer,

The drugs may have side effect and the lisinopril drug also have the side effect of rash, diarrhea, nausea, headache etc.

If you are having the symptoms constantly then you should consult the doctor for the change of the drug and swith over to some other antihypertensive.

you may have the more dtailed information on side effects here:

you are welcome to ask any doubt.

Thank you!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor